# SDR 2013FA0000006

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: General aviation
- Aircraft: N4148G
- Make and model: Cessna 340A
- Aircraft serial: 340A0318
- Aircraft time: 2,621 hours
- Engine: Cont TSIO520NB
- Engine time: 118 hours
- Propeller: Mcauly 3AF32C93
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: AEC65385
- Condition: Broken
- Location: Nr 1 Cylinder
- Part time: 118 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING CRUISE/DESCENT, FLIGHT LT ENGINE STARTED RUNNING ROUGH.  MULTI-FUNCTION EGT/CHT GAUGE REVEALED THAT NR 1 CYLINDER OPERATING TEMPS DROPPED OFF LINE.  MAG CHECK REVEALED NO ALLEVIATION.  PILOT ELECTED TO SHUTDOWN ENGINE AND COMPLETE UNEVENTFUL LANDING.  POST LANDING INSPECTION FOUND THAT NR 1 CYLINDER EXHAUST VALVE OUTER SPRING BROKEN.  REPLACED NR 1 CYLINDER AND FIXED PROBLEM.
